# SDR 3002003610120

- Difficulty date: October 12, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N516FX
- Make and model: Bombdr BD7001A10
- Aircraft serial: 20036
- Aircraft time: 755 hours, 491 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot Static
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

CREW REJECTED THE TAKEOFF ROLL WHEN THE PILOTS AIRSPEED INDICATOR WOULD NOT REGISTER ABOVE 40 KNOTS.  MAINTENANCE FOUND PITOT PROBE PARTIALLY OBSTRUCTED.  CLEANED OUT PROBE AND PERFORMED PITOT STATIC CHECK. NO FURTHER DEFECTS NOTED.
